Explicit Plancherel Formula for the Space of Symplectic Forms

Erez Lapid, Omer Offen

Research output: Contribution to journalArticlepeer-review

Abstract

We provide a Plancherel decomposition for the space of symplectic bilinear forms of rank 2n over a local non-Archimedean field F in terms of that of GLn(F)⁠.
Original languageEnglish
Pages (from-to)14255-14294
Number of pages40
JournalInternational Mathematics Research Notices
Volume2022
Issue number18
DOIs
StatePublished - 3 Jun 2021

All Science Journal Classification (ASJC) codes

  • General Mathematics

Fingerprint

Dive into the research topics of 'Explicit Plancherel Formula for the Space of Symplectic Forms'. Together they form a unique fingerprint.

Cite this